Alert archive / Virginia / Flash Flood Warnings in 2003

Flash Flood Warning 22, NWS Wakefield, VA

August 16, 2003Louisa County, Virginia

NWS Wakefield, VA issued this flash flood warning at Aug 16, 2003, 4:38 PM EDT for Louisa County, Virginia. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2003, 4:38 PM EDT (20:38 UTC)
Expired
Aug 16, 2003, 6:15 PM EDT
In force
97 min
Issued by
NWS Wakefield, VA
Area
Counties, with a storm outline in the text

County Louisa County, VA

The radar

The Norfolk radar (KAKQ), 123 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2003-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 778 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2003-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
778 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KAKQ 162039
FFWAKQ
VAC109-162215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
438 PM EDT SAT AUG 16 2003

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LOUISA COUNTY IN CENTRAL VIRGINIA

* UNTIL 615 PM EDT

* AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL NEAR GUM SPRING...MOVING    
  EAST AT 15 MPH. DOPPLER RADAR ESTIMATED 2 TO 3 INCHES IN THE LAST  
  HOUR.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH
  FLOODING INCLUDE...GUM SPRING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE
TO HIGHER GROUND.

LAT...LON 3794 7795 3776 7798 3773 7781 3786 7773
$$

GINGRICH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 2:35 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 16, 2:35 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
235 PM EDT SAT AUG 16 2003

.OVERVIEW...TROF ALOFT WL TEND TO AMPLIFY ALG E CST DURG THE NEXT 3
TO 4 DAYS...AS RDG BUILDS THRU THE NRN/CNTRL PLNS TWDS THE LAKES
RGN. TENDENCY IS UPCOMING PTRN SHUD BE FOR TROF NR E CST TO BE SLO
MVG...AND MAY SHR IN TWO...LVG A PIECE OF UPR LVL ENERGY NR THE
MDATLC CST BY MIDWEEK WHICH WUD HANG ARND INTO THE LT WK PDS.

.SHORT TERM...ORGANIZED CNVTN W/ WK S/W NOW CONCENTRATED FROM CSTL
WTRS OFF DELMARVA TO ERN NC. SCTD CVNTN DVLPG AS XPCTD OVR PRTNS OF
CNTRL/SCNTRL VA. LINGERING TSRAS DURG EVE ACRS FA WL RMN
SCTD...THEN DSPT AFT SUNSET. CDFNT NOW ALG A LN FM NRN NEW ENG TO SE
MI PRESSES SSE THRU FA SUN. WL HV SLGT CHC POPS FOR PSBL SHRAS/TSRAS
LT TNGT FAR NRN AREAS OF FA LT TNGT. W/ FNT SETTLING SLOLY SSE THRU
FA SUN/ERY SUN NGT ALG W/ AMPLIFYING TROF ALG INTO MDATLC...WL KP
LRGLY 40% POPS IN FCST. PESKY MSTR LIKELY TO LINGER FOR XTRM SE VA
AND NE NC MON INTO TUE...WHL AREAS W OF I 95 MAY BE TARGET FOR
AFTN/DIURNALLY DRIVEN CNTVN (ESP MON) AS LO PRES ALOFT DLVPS INVOF
MD-S ATLC CST. OTRW...XPCTG DRYING TREND FOR MANY PLCS IN MD/VA.

.EXTENDED...HI PRES LIKELY TO TAKE CONTROL DURG MID/LT WK PD. NEXT
SYS FM THE WRN STATES WKNS AS IT MVS INTO ERN STATES LT WK/ERY NEXT
WK. NOT READY TO THROW INTO FCST SLGT CHC/LO CHC (DIURNAL) POPS IN
EACH PD OF XTNDD FCST GIVEN NO DEFINITIVE TRIGGERS NOTED/LO
CONFIDENCE FOR ANY SUCH EVENT. FOR NOW...GOING W/ TYPICAL MID/LT AUG
CONDS.

.MARINE...WSW WNDS THRU SUN...THEN SHIFT TO NNE (W/ PSBL SURGE TO 15
TO 20 KT?) MON. PD OF NE WNDS CONTG THRU MIDWEEK.

.AVIATION...SCTD TSRAS AND WDSPRD HZ PLAYING HAVOC W/ TAFS THIS
EVE...THEN GENLY MVFR FOR LT TNGT/ERY MON DUE TO HZ/FG.

.PRELIMINARY TEMPS/POPS...
SBY 70 85 65 82 / 40 40 30 10
OXB 71 81 70 80 / 40 40 30 10
WAL 71 83 69 82 / 40 40 30 10
FVX 70 84 65 83 / 40 30 10 30
RIC 71 86 67 83 / 40 30 10 10
PTB 71 86 67 84 / 40 30 10 10
AKQ 71 86 66 83 / 40 40 30 10
PHF 73 85 69 81 / 40 40 30 10
ORF 74 85 73 79 / 40 40 30 10
ECG 75 87 71 81 / 40 40 30 30

.AKQ...
.MD...NONE.
.VA...NONE.
.NC...NONE.

25

FXUS61 KAKQ 161836
AFDAKQ

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
235 PM EDT SAT AUG 16 2003

.OVERVIEW...TROF ALOFT WL TEND TO AMPLIFY ALG E CST DURG THE NEXT 3
TO 4 DAYS...AS RDG BUILDS THRU THE NRN/CNTRL PLNS TWDS THE LAKES
RGN. TENDENCY IN UPCOMING PTRN SHUD BE FOR TROF NR E CST TO BE SLO
MVG...AND MAY SHR IN TWO...LVG A PIECE OF UPR LVL ENERGY NR THE
MDATLC CST BY MIDWEEK WHICH WUD HANG ARND INTO THE LT WK PDS.

.SHORT TERM...ORGANIZED CNVTN W/ WK S/W NOW CONCENTRATED FROM CSTL
WTRS OFF DELMARVA TO ERN NC. SCTD CVNTN DVLPG AS XPCTD OVR PRTNS OF
CNTRL/SCNTRL VA. LINGERING TSRAS DURG EVE ACRS FA WL RMN
SCTD...THEN DSPT AFT SUNSET. CDFNT NOW ALG A LN FM NRN NEW ENG TO SE
MI PRESSES SSE THRU FA SUN. WL HV SLGT CHC POPS FOR PSBL SHRAS/TSRAS
LT TNGT FAR NRN AREAS OF FA LT TNGT. W/ FNT SETTLING SLOLY SSE THRU
FA SUN/ERY SUN NGT ALG W/ AMPLIFYING TROF ALG INTO MDATLC...WL KP
LRGLY 40% POPS IN FCST. PESKY MSTR LIKELY TO LINGER FOR XTRM SE VA
AND NE NC MON INTO TUE...WHL AREAS W OF I 95 MAY BE TARGET FOR
AFTN/DIURNALLY DRIVEN CNTVN (ESP MON) AS LO PRES ALOFT DLVPS INVOF
MD-S ATLC CST. OTRW...XPCTG DRYING TREND FOR MANY PLCS IN MD/VA.

.EXTENDED...HI PRES LIKELY TO TAKE CONTROL DURG MID/LT WK PD. NEXT
SYS FM THE WRN STATES WKNS AS IT MVS INTO ERN STATES LT WK/ERY NEXT
WK. NOT READY TO THROW INTO FCST SLGT CHC/LO CHC (DIURNAL) POPS IN
EACH PD OF XTNDD FCST GIVEN NO DEFINITIVE TRIGGERS NOTED/LO
CONFIDENCE FOR ANY SUCH EVENT. FOR NOW...GOING W/ TYPICAL MID/LT AUG
CONDS.

.MARINE...WSW WNDS THRU SUN...THEN SHIFT TO NNE (W/ PSBL SURGE TO 15
TO 20 KT?) MON. PD OF NE WNDS CONTG THRU MIDWEEK.

.AVIATION...SCTD TSRAS AND WDSPRD HZ PLAYING HAVOC W/ TAFS THIS
EVE...THEN GENLY MVFR FOR LT TNGT/ERY MON DUE TO HZ/FG.

.PRELIMINARY TEMPS/POPS...
SBY 70 85 65 82 / 40 40 30 10
OXB 71 81 70 80 / 40 40 30 10
WAL 71 83 69 82 / 40 40 30 10
FVX 70 84 65 83 / 40 30 10 30
RIC 71 86 67 83 / 40 30 10 10
PTB 71 86 67 84 / 40 30 10 10
AKQ 71 86 66 83 / 40 40 30 10
PHF 73 85 69 81 / 40 40 30 10
ORF 74 85 73 79 / 40 40 30 10
ECG 75 87 71 81 / 40 40 30 30

.AKQ...
.MD...NONE.
.VA...NONE.
.NC...NONE.

25
Hazardous weather outlook, Aug 16, 5:30 AM EDT, 11 hours 8 minutes before
MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-161600-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
530 AM EDT SAT AUG 16 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN VIRGINIA...
NORTHEAST NORTH CAROLINA AND THE LOWER MARYLAND EASTERN SHORE.

.DAY ONE...TODAY

THUNDERSTORMS WITH FREQUENT LIGHTNING AND HEAVY RAIN WILL OCCUR OVER
THE ENTIRE AREA TODAY.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

07

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND
STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
WAKEFIELD, VA CAN BE FOUND ON THE INTERNET AT THE FOLLOWING
(LOWER CASE): WEATHER.NOAA.GOV/AKQ.

In the hours before

Special weather statement, Aug 16, 11:02 AM EDT, 5 hours 36 minutes before
NCZ013-030-161545-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1102 AM EDT SAT AUG 16 2003

...THUNDERSTORMS MOVING INTO PORTIONS OF HERTFORD AND BERTIE
COUNTIES IN NORTHEAST NORTH CAROLINA...

AT 1102 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
A SMALL LINE OF THUNDERSTORMS FROM 9 MILES WEST OF AULANDER TO 23 MILES
SOUTHWEST OF AULANDER...OR FROM RICH SQUARE TO 10 MILES NORTHEAST OF
TARBORO...MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR
AULANDER AROUND 1115 AM...AND WINDSOR AROUND 1145 AM. OTHER
LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE AHOSKIE.

RAINFALL AMOUNTS OF 1 TO 2 INCHES...FREQUENT CLOUD TO GROUND
LIGHTNING...AND WIND GUSTS TO 30 MPH ARE POSSIBLE FROM THESE STORMS.

&&
LAT...LON 3587 7706 3605 7732 3633 7718 3625 7673
          3609 7673 3589 7685

25
Special weather statement, Aug 16, 1:40 PM EDT, 2 hours 58 minutes before
VAZ049-063-161830-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
140 PM EDT SAT AUG 16 2003

...STRONG THUNDERSTORM MOVING INTO NORTHERN LOUISA COUNTY...

AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF LOUISA...MOVING SOUTHEAST AT 20
MPH. THE STRONG THUNDERSTORM WILL BE NEAR VAWTER CORNER AT 145
PM...WARES CROSSROADS AT 205 PM...MINERAL AT 210 PM...PENDLETON AT
215 PM...FREDERICKS HALL...AND...CUCKOO AT 220 PM. OTHER LOCATIONS
WHICH MAY BE AFFECTED BY THE STORMS AFTER 230 PM INCLUDE
ASHLAND...BUMPASS...EXIT 98 ALONG I 95...HANOVER...KINGS
DOMINION...MECHANICSVILLE...MONTPELIER AND STUDLEY.

WIND GUSTS TO 35 MPH AND FREQUENT DANGEROUS LIGHTNING AR1 TO 1 1/2
INCHES PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS.

&&
LAT...LON 3756 7714 3768 7718 3793 7753 3811 7785
          3818 7820 3782 7784 3772 7781 3767 7744
          3757 7736 3752 7719 3768 7718 3793 7753
          3811 7785 3818 7819
Special weather statement, Aug 16, 1:49 PM EDT, 2 hours 49 minutes before
VAZ049-063-161830-

SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE WAKEFIELD VA
149 PM EDT SAT AUG 16 2003

...STRONG THUNDERSTORM MOVING INTO NORTHERN LOUISA COUNTY...

AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF LOUISA...MOVING SOUTHEAST AT 20
MPH. THE STRONG THUNDERSTORM WILL BE NEAR VAWTER CORNER AT 145
PM...WARES CROSSROADS AT 205 PM...MINERAL AT 210 PM...PENDLETON AT
215 PM...FREDERICKS HALL...AND...CUCKOO AT 220 PM. OTHER LOCATIONS
WHICH MAY BE AFFECTED BY THE STORMS AFTER 230 PM INCLUDE
ASHLAND...BUMPASS...EXIT 98 ALONG I 95...HANOVER...KINGS
DOMINION...MECHANICSVILLE...MONTPELIER AND STUDLEY.

WIND GUSTS TO 35 MPH AND FREQUENT DANGEROUS LIGHTNING ARE POSSIBLE
WITH THIS STORM. RAINFALL RATES OF 1 TO 1 1/2  INCHES PER HOUR WILL
CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING
IN LOW LYING AND POOR DRAINAGE AREAS.

&&
LAT...LON 3756 7714 3768 7718 3793 7753 3811 7785
          3818 7820 3782 7784 3772 7781 3767 7744
          3757 7736 3752 7719 3768 7718 3793 7753
          3811 7785 3818 7819
Special weather statement, Aug 16, 2:42 PM EDT, 1 hour 56 minutes before
VAZ060-061-066>070-161930-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
242 PM EDT SAT AUG 16 2003

...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL VIRGINIA...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF POWHATAN TO 11 MILES
NORTHWEST OF HAMPDEN SYDNEY...MOVING SOUTHEAST AT 25 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR FARMVILLE AROUND 255 PM...HAMPDEN SYDNEY
AROUND 300 PM...MOSELEY AROUND 310 PM...CREWE AROUND 325 PM.
OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE AMELIA
COURTHOUSE...CUMBERLAND AND MANNBORO.

WIND GUSTS TO 35 MPH AND FREQUENT DANGEROUS LIGHTNING ARE POSSIBLE
WITH THIS STORM. RAINFALL RATES OF 1 TO 1 1/2 INCHES PER HOUR WILL
CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING
IN LOW LYING AND POOR DRAINAGE AREAS.

&&
LAT...LON 3763 7796 3737 7875 3698 7834 3725 7755
Special weather statement, Aug 16, 3:30 PM EDT, 1 hour 8 minutes before
VAZ063-072-162015-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
330 PM EDT SAT AUG 16 2003

...STRONG THUNDERSTORMS MOVING THROUGH PORTIONS OF CENTRAL
VIRGINIA...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF EXIT 98 ALONG I 95...OR ABOUT 13
MILES EAST OF EXIT 152 ALONG I 64...MOVING SOUTHEAST AT 40 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR GILMAN AT 335 PM EDT...GUM TREE AT
340 PM EDT...ASHLAND AT 345 PM EDT...HANOVER AT 350 PM EDT...ASHCAKE
AT 355 PM EDT...STUDLEY AT 400 PM EDT. OTHER LOCATIONS TO BE AFFECTED
BY THE STORMS INCLUDE KINGS DOMINION...MANGOHICK...MECHANICSVILLE AND
MONTPELIER.

WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THESE STORMS.
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER
ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS.

GINGRICH
&&
LAT...LON 3796 7775 3779 7783 3757 7725 3777 7714
Special weather statement, Aug 16, 4:10 PM EDT, 28 minutes before
VAZ062-063-069-162050-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
410 PM EDT SAT AUG 16 2003

...STRONG THUNDERSTORMS MOVING THROUGH PORTIONS OF CENTRAL
VIRGINIA...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF GOOCHLAND...MOVING SOUTH AT
15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR OILVILLE...AND...
JOHNSONS SPRINGS AT 415 PM EDT...MAIDENS AT 425 PM EDT...CROZIER AT
430 PM EDT...SABOT...AND...MANAKIN AT 435 PM EDT...FINE CREEK MILLS
AT 440 PM EDT...SUBLETTS AT 445 PM EDT. OTHER LOCATIONS TO BE
AFFECTED BY THE STORMS INCLUDE MACON...MONTPELIER AND POWHATAN.

EXPECT HEAVY RAIN...FREQUENT DANGEROUS LIGHTNING...AND POSSIBLY
SMALL HAIL IN THE PATH OF THESE STORMS. RAINFALL RATES OF 1 TO 2
INCHES PER HOUR WILL CAUSE SIGNIFICANT PONDING OF WATER ON ROADWAYS
AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS.

GINGRICH
&&
LAT...LON 3781 7759 3784 7799 3751 7797 3753 7771

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 3:34 PM EDTFlash Flood WarningAKQCumberland116 min
Aug 16, 5:34 PM EDTSevere Thunderstorm WarningAKQLouisa41 min
Aug 16, 6:02 PM EDTSpecial Marine WarningAKQ58 min
Aug 16, 6:43 PM EDTSpecial Marine WarningAKQ32 min
Aug 16, 7:15 PM EDTSpecial Marine WarningAKQ30 min
Aug 16, 7:15 PM EDTTornado WarningAKQNorthumberland20 min
Aug 16, 7:20 PM EDTSpecial Marine WarningAKQ60 min
Aug 16, 7:26 PM EDTSevere Thunderstorm WarningAKQAccomack29 min
Aug 16, 7:45 PM EDTSpecial Marine WarningAKQ60 min

Nearby

Flash Flood Warnings in Virginia, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.